# SDR UPS97224026

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, .375 INCH CRACK AFT EDGE OF SILL PLATE, FWD LOWER CARGO DOOR.  REMOVED SILL PLATE FOR WELD AND REINSTALLED SILL PLATE, THIS CLEARS D-132804.
